# SDR QXEA200603306

- Difficulty date: December 9, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - LEFT AILERON LEADING EDGE HAS WEAR UNDER PANEL 598BT, W319, TOP SURFACE.  REPAIRED IAW CRJ 700 AMM 57-52-32-000-809-A01 AND CRJ700 SRM 57-61-01-101-001-A01.
